# SDR VTZA96099

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Part number: 137515F427
- Condition: Not Latched
- Location: Center Console
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS/IAD - FLT 6157 - DURING TAKEOFF AT 1130 HRS ON 3-3-96, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CYCLED THE GUST LOCK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
